# SDR CA071112001

- Difficulty date: November 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NOSE GEAR UNSAFE ILLUMINATED. CREW PERFORMED NORMAL EXTENSION AND THE NLG DOORS DID NOT OPEN. ALSO, NLG NOT SHOWING DOWN AND LOCKED. SECOND ATTEMPT FOR EXTENSION, NOSE DOOR AMBER LIGHT ILLUMINATED. CREW PERFORMED ALTERNATE EXTENSION AND LANDED WITHOUT FURTHER INCIDENTS.   MAINTENENCE DISCOVERED PSEU REPORTED FAULT, NLG LOCK PROX 1. NOSE LOCK SENSOR REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20071112001)
